Panadol cold and flu are indicated for the relief of symptoms of the common cold and influenza

Panadol cold and flu
3.5/5 ( 70% )
based on 2 ratings

Panadol Cold & Flu caplets

Description :

Each tablet contains:                                                                           Paracetamol                                            500 mg
Pseudoephedrine Hydrochloride         30 mg
CtiorphEriamine Maleate                      2 mg

Pharmacology :

Paracetamol is a clinicaly proven analgesic and antipyretic Pseudoephedrine is a sympathomimetic agent, for symptomatic relief from nasal congestion. chlorpheriamine maleate is an antihistamine.

Indications :

Panadol Cold & Au caplets are indicated for the relief of symptoms of the common cold and influenza such as: fever, nasal congestion. sinus congestion. headache and sinus pain, sneezing, itchy and watery eyes.

Dosage and Administration :

Panadol Cold and Ru capiets are suitable for adults and children of 12 years of age and over                                                                        Adults and children of 12 years and over.
Two caplets up to four times a day.                                                         If necessary the dose may be repeated every four to six hours but do not take more than four doses (8 caplets) in 24 hours.

Contraindications :

Panadol Cold and flu cases are contra-indicated in patients with known hypersensitivity 10 paracetamol, pseudoepttedrine hydrochloride or chlorpheniramine maleate or related compounds. Not to be used by patients taking monoamine oxidase inhibitor antidepressants or within 2 weeks of stopping such treatment.

Precautions :

Keep out of reach of children.
This preparation contaos paracetamol. Do not exceed the stated dose. Do not take other paracetamol contairing medications. nasal decongestants or anlihis’amines at the same tere as PanadoI Cold and Flu caplets. Panadol Cold & flucaplets should be administered with caution to patients with hepatic or renal dysfunction, severe hypertension cardiac or peripheral vascular disease, hyperthyroidism, or on antihypertensive or antidepressant therapy.
Pseudoephedrine should be given with care to patients with diabetes melitus, dosed-angle glaucoma or prostate enlargemen Anginal pain may be precipitated in angina cectces.
Antitistamines should be used with caution in conditions such as epilepsy, prostatic enlargement urilary retention glaucoma, severe cardiovascular disorders or pyloroduodenal obstruction. Do not teke this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor, If pain persists or gets worse, if n&N symptoms occur, or if redness and swelling is present, consult a doctor because these could be signs of a serious condition. If nervousness, dizziness or insomnia occur, or if a sore throat is severe and persists for more than 2 days and is accompanied by fever, headache, rash, nausea or vomiting, consult a doctor promptly.

Use in Pregnancy and Lacatation :

Although there are no known risks associated with the use of these active ingredients dlri1g pregnancy, as with all medicines, medical advice should be sought before usi1g this product. Panadol Cold & Flu should not be used during breast feeding as there may be risks associated with the use of antihistamines in infants.

Use in children :

Do not give to children below 12 years of age.

Driving and Operating Machinery :

Since Panadol Cold & Flu caplets contain an antihistamine, sedation may occur impairing the ability to drive or operate machinery.

Side effects :

Paracetamol: when taken in recommended doses. paracetamol is usualty free from side effects. However skin reactions such as urticaria have been reported rarely.
Pseudoephedrine: May occasionally cause anxiety. tremor. dizziness. cardiovascular effects including tachycardia and hypertension. insomnia and urinary retention. A fixed erythematous drug eruption has been reported rarely.
Chlorpheniramine: The antihistamine may cause sedation. gastrointestinal disturbances and antimuscarinic effects.

Drug Interactions :

Paracetamol: Panadol Cold & flu caplets may interact with anticoagulant agents on prothrombin time.
The liver effects of Panadol Cold & Flu caplets may be increased by the use of alcohol and the concomitant use of certain drugs which enhance the metabolism of paracetamol in the liver (ie barbiturates. tricyclic antidepressants).
Coadministration of pseudoephedrine and MAOI’s may lead to hypertensive crisis. This effect may persist for up to 2 weeks after discontinuatoo of MAOI’s. Enhanced sedative effects of chlorpheniramine can occur with simultaneous administration of alc0hol anxiolytics and hypnotics. tricyclic antidepressants and antimuscairics can incease anttimuscarinic side effects.

Overdose :

In messive paracetamol  Panadol Cold & Flu caplets may cause liver damage. Early symptoms may include pallor, nausea, vomiting , and general malaise Clinical and laboratory evidence of liver damage may not be apparent for 48 to 72 hours post ingestion. Overdose should be promptly treated by gastric lavage followed by intravenous N·acetylcysteine or methionine without waiting to the resultsof plasma paracetamol levels.
In all cases of suspected overdose. prcmpt medical attentoo is critical for adults as well as for children. even if you do not likely to result in effects similar to ttose listed as adverse effects. and may also produce excess sympathetic stimulation. 7-8 caplets has been shown to cause hypertension in normotensive subjects. Treatment of
pseudoephedrine overdose is mainly symptomatic. Measures should be taken to support respiration and control hypertension. Convulsions should be supported with an anticonvulsant if required. Elimination 0f pseudoephedrine can be accelerated by acidification of the urine. Antihistamine overdosage may cause sedatiorl and central nervous system depression.

Manufactured by :

GloxoSmithKline Australia by limited

بانادول كولد اند فلو لتخفيف اعراض الرشح الاعتيادى والانفلونزا

You can leave a response, or trackback from your own site.

Leave a Reply

Captcha Captcha Reload